# SDR AWXA0000983

- Difficulty date: November 27, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N330AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 6546921524
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LWR FWD LIGHTENING HOLE CRACKED AT 7 O CLOCK POSITION.  REMOVED DAMAGED IAW SRM 51-70-13; NDT NO CRACKS NOTED IAW 51-00-00 (B737 NDTM PT.6).  FABED REPAIR PARTS IAW 52-30-01; INSTALLED IAW 51-40-02.
